MathSciNet Relay Station
MathSciNet bibliographic data
MR1285986 57S17 (55R20)
Dotzel, Ronald M.; Singh, Tej B. Cohomology ring of the orbit space of certain free $Z_p$-actions. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3581–3585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement